# SDR 2003UALA00914

- Difficulty date: November 26, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 44,358 hours, 16,721 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EEL LIGHTS TURN OFF AFTER 1 MINUTE.  REPLACED POWER SUPPLY & BATTERY PACK M732.
